Browsing by Author

Jump to a point in the index:
Showing results 1 to 20 of 36  next >
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Duality and modular class of a Nambu-Poisson structureIbáñez, R.; De León, M.; López, B. ; Marrero, J. C.; Padrón, E.200110.1088/0305-4470/34/17/306Journal of Physics A: Mathematical and General [ISSN 0305-4470], v. 34 (17), p. 3623-36501,453Q1Artículo
Matched pairs of Leibniz algebroids, Nambu-Jacobi structures and modular classIbañez, Raúl; Lopez, Belén ; Marrero, Juan C.; Padron, Edith200110.1016/S0764-4442(01)02150-4Comptes Rendus de l'Academie des Sciences - Series I: Mathematics [ISSN 0764-4442], v. 333 (9) p. 861-866Artículo
On the computation of the Lichnerowicz-Jacobi cohomologyde León, Manuel; López, Belén ; Marrero, Juan C.; Padrón, Edith200310.1016/S0393-0440(02)00056-6Journal of Geometry and Physics [ISSN 0393-0440], v. 44 (4), p. 507-5221,105Q1Artículo
On monotonic solutions of an integral equation of Volterra type with supremumCaballero, J. ; López, B. ; Sadarangani, K. 200510.1016/j.jmaa.2004.11.054Journal of Mathematical Analysis and Applications [ISSN 0022-247X], v. 305 (1), p. 304-3150,579Q2Artículo
Solutions of a functional integral equation in BC(R_+)Banás, Jozef; Caballero Mena, Josefa ; López Brito, Belén ; Sadarangani Sadarangani, Kishin B. 2006International Mathematical Forum, v. 1, n. 21-24, pp. 1181-1194Artículo3692.pdf.jpg
Existence of nondecreasing and continuous solutions for a nonlinear integral equation with supremum in the kernelCaballero, J. ; López, B. ; Sadarangani, K. 200710.4171/ZAA/1318Zeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064],v. 26 (2), p. 195-2050,641Q2Artículo
Existence of nondecreasing and continuous solutions of an integral equation with linear modification of the argumentCaballero, J. ; López, B. ; Sadarangani, K. 200710.1007/s10114-007-0956-2Acta Mathematica Sinica, English Series [ISSN 1439-8516],v. 23 (9), p. 1719-17280,562Q2Artículo
Geometric Intuitive treatment of the Lagrange multipliers methodAlmeida Rodríguez, Ángel José ; López Brito, María Belén 20103Rd International Conference Of Education, Research And Innovation (Iceri2010), (2010)Actas de congresos
On positive solutions of a nonlinear fourth order boundary value problem via a fixed point theorem in ordered setsHarjani, J. ; López, B. ; Sadarangani, K. 2010Dynamic Systems and Applications [ISSN 1056-2176], v. 19, p. 625-6340,398Q4Artículo
A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric spaceSadarangani, K. ; Harjani, J. ; López, B. 201010.1155/2010/190701Abstract and Applied Analysis [ISSN 1085-3375] v. 2010 (190701)1,442Q1Artículofixed_point_theorem_mappings.pdf.jpg
Innovation in Zero courses as a tool for the improvement of mathematics teaching methods quality at engineering degreesLópez Brito, Belén 20112011 4Th International Conference Of Education, Research And Innovation (Iceri), p. 6256-6263, (2011)Actas de congresos
Lagrange multiplier's with open source softwareAlmeida Rodríguez, Ángel José ; López Brito, María Belén 2011Inted2011: 5Th International Technology, Education And Development Conference, p. 5875-5880, (2011)Actas de congresos
Some characteristics which favour the e-learning method success at the time of teaching mathematics at the universityLópez Brito, Belén ; Padilla León, Isabel 2011Inted2011: 5Th International Technology, Education And Development Conference, p. 4477-4485, (2011)Actas de congresos
A fixed point theorem for Meir-Keeler contractions in ordered metric spacesHarjani, Jackie ; López, Belén ; Sadarangani, Kishin 201110.1186/1687-1812-2011-83Fixed Point Theory and Applications [ISSN 1687-1820], v. 2011 (83)1,694Q11,634Q1Artículo1687_1812_2011_83.pdf.jpg
Fixed point theorems for weakly C-contractive mappings in ordered metric spacesHarjani, J. ; López, B. ; Sadarangani, K. 201110.1016/j.camwa.2010.12.027Computers and Mathematics with Applications [ISSN 0898-1221], v. 61 (4), p. 790-7961,185Q11,747Q1Artículo
Innovative evaluation technique: personalized mathematical tests at engineering degreesLopez Brito, Belen ; Almeida Rodríguez, Ángel José 2012Inted2012: International Technology, Education And Development Conference [ISSN 2340-1079], p. 2641-2650, (2012)Actas de congresos
Fixed point theorems for cyclic weak contractions in compact metric spacesHarjani Saúco, Jackie Jerónimo ; López Brito, María Belén ; Sadarangani Sadarangani, Kishin Bhagwands 201310.22436/jnsa.006.04.05Journal Of Nonlinear Sciences And Applications [ISSN 2008-1898], v. 6 (4), p. 279-284, (2013)Artículo
Common fixed point theorems for monotone generalized contractions satisfying a contractive condition of rational type in ordered metric spacesHarjani, J. ; López, B. ; Sadarangani, K. 2013Journal of Convex Analysis[ISSN 0944-6532],v. 20 (4), p. 919-9350,621Q20,592Q2Artículo
Fixed point theorems for cyclic φ-contractions in ordered metric spacesHarjani, J. ; López, B. ; Sadarangani, K. 2013Fixed Point Theory [ISSN 1583-5022], v. 14 (2), p. 359-3680,624Q20,951Q1ArtículoFixed_point_theorems.pdf.jpg
Fixed point theorems in partially ordered spaces and aplicationsHarjani Saúco, Jackie Jerónimo Sadarangani Sadarangani, Kishin Bhagwands ; López Brito, María Belén 2014Tesis doctoral0701407_00000_0000.pdf.jpg